IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Nonpositive Curvature in p-Schatten class
Autor/es:
CONDE, CRISTIAN
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2009 vol. 356 p. 664 - 664
ISSN:
0022-247X
Resumen:
We study the geometry of the set  Delta_p, with  p>1 and finite, which consists  of perturbations of the identity operator by p-Schatten class operators,   which are positive and invertible as elements of B(H).  These manifolds have  natural and invariant Finsler structures. In a previous work, we  introduced the metric d_p and exposed several results about this metric space. The aim of this work is to prove that the  space (Delta_p,d_p) behaves  in many senses like a nonpositive curvature metric space.